# SDR SWIA200312617

- Difficulty date: November 24, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 5,140 hours, 3,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON DURING ORIGINATING CHECK.  REMOVED AND REPLACED ALL 4 ELBP'S IAW MM 33-51-04.  OPS CHECK GOOD.  S/N OFF: (1) 83365 (2) 33912 (3) 72649 (4) 77744.
